# SDR ABXA020219

- Difficulty date: September 29, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 54,534 hours, 50,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS CRACKS IN AFT CUSP WEB, LEFT HAND SIDE APPROXIMATELY AT FS 1002.  REPAIRED CUSP WEB IAW DC-9 SRM 53-01.
